Computing the bounds on the loss rates - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Array Year : 2002

Computing the bounds on the loss rates

Abstract

We consider an example network where we compute the bounds on cell loss rates. The stochastic bounds for these loss rates using simple arguments lead to models easier to solve. We proved, using stochastic orders, that the loss rates of these easier models are really the bounds of our original model. For ill-balanced configurations these models give good estimates of loss rates.

Dates and versions

hal-04041285 , version 1 (22-03-2023)

Identifiers

Cite

J.-M. Fourneau, Lynda Mokdad, N. Pekergin. Computing the bounds on the loss rates. Array, 2002, 12 (2), pp.167-184. ⟨10.2298/YJOR0202167F⟩. ⟨hal-04041285⟩

Collections

LACL UPEC
9 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More